# SDR SWAA2022053102263

- Difficulty date: May 2, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 142MW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD PANEL 142MW CRACKED. / [01] INSPECTED AFT CARGO COMPT FWD BULKHEAD PANEL 142MW AND NO DAMAGE FOUND. IDENTIFIED DAMAGED PANEL 142NWB AND RECEIVED REPLACEMENT PART;[02] INSPECTED AFT CARGO COMPT FWD BULKHEAD PANEL 142MW AND NO DAMAGE FOUND. IDENTIFIED DAMAGED PANEL 142NWB AND RECEIVED REPLACEMENT PART. INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00BAM88 B737 AMM 25-52-18-400-801;[03] VERIFIED STEP 1 AND 2
